\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Invariance for stochastic reaction-diffusion equations

Abstract Related Papers Cited by
  • Given a stochastic reaction-diffusion equation on a bounded open subset $\mathcal O$ of $\mathbb{R}^n$, we discuss conditions for the invariance of a nonempty closed convex subset $K$ of $L^2(\mathcal O)$ under the corresponding flow. We obtain two general results under the assumption that the fourth power of the distance from $K$ is of class $C^2$, providing, respectively, a necessary and a sufficient condition for invariance. We also study the example where $K$ is the cone of all nonnegative functions in $L^2(\mathcal O)$.
    Mathematics Subject Classification: Primary: 60H15, 60J70; Secondary: 35K57.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Agmon, "Lectures on Elliptic Boundary Value Problems," Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr., Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, NJ-Toronto-London, 1965.

    [2]

    P. Cannarsa and G. Da Prato, Stochastic viability for regular closed sets in Hilbert spaces, Rend. Lincei Math. Appl., 22 (2011), 1-10.

    [3]

    S. Cerrai, Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term, Probab. Theory Related Fields, 125 (2003), 271-304.doi: 10.1007/s00440-002-0230-6.

    [4]

    G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions," Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, Cambridge, 1992.

    [5]

    G. Da Prato and J. Zabczyk, "Second Order Partial Differential Equations in Hilbert Spaces," London Mathematical Society Lecture Notes, 293, Cambridge University Press, Cambridge, 2002.

    [6]

    L. Evans and R. Gariepy, "Measure Theory and Fine Properties of Functions," Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992.

    [7]

    D. Grieser, Uniform bounds for eigenfunctions of the Laplacian on manifolds with boundary, Comm. Partial Differential Equations, 27 (2002), 1283-1299.

    [8]

    S. Peszat and J. Zabczyk, Strong Feller property and irreducibility for diffusions on Hilbert spaces, Ann. Probab., 23 (1995), 157-172.doi: 10.1214/aop/1176988381.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(115) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return